# SDR AALA20030802

- Difficulty date: July 8, 2003
- Submitted: October 7, 2003
- Operation: Air carrier
- Aircraft: N359AA
- Make and model: Boeing 767323
- Aircraft serial: 24040
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME WEB AT STATION 1562 BL 0 HAD CORROSION BLENDED FROM SIDE.  REQUEST ENGINE APPROVAL TO CONTINUE AS IS.  ALODINED 2 COATS OF PRIMER.  BLEND OUT CORROSION AND VERIFY CORROSION HAS BEEN COMPLETELY REMVOED.  REFINISH BLENDED AREA WITH ALODINE AND TWO COATS BMS 10-11 PRIMER.  (M)
